# SDR HYIA20150729003

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N6183J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 29,912 hours, 32,851 cycles
- Engine: Cont GTSIO520C
- Propeller: Hartzl HCA3VF2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Disconnected
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO PROPELLER RPM CONTROL THROUGH LEFT PROPELLER LEVER.  FOUND LEFT PROPELLER CONTROL CABLE DISCONNECTED AT GOVERNOR.  CONNECTED WITH PROPER HARDWARE IAW MM 61-20-00.  OPS CHECKED GOOD.
